5 ml of the suspension contains: Ibuprofen (Ibuprofenum) 100 mg
Fever of various etiology, including flue, cold or other infectious diseases and in postvaccination reaction. Pains of various intensity from weak to moderate, e.g. headache, sore throat and muscle pains (e.g. in viral infections), toothache, ache after dental treatment, as a result of teething, joint and bone pains, as a result of injury of musculoskeletal system (e.g. twisting), the pain as a result of the injury of soft tissues, postsurgical pain, the ear ache occurring in the inflammation of the middle year.
Hypersensitivity to ibuprofen or any other excipient, do not administer to people whowhere treated with acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs) and they experienced allergic symptoms such as inflammation of nasal mucous membrane, urticaria, bronchospasm or asthma, active or recurrent chronic gastric duodenal disease in medical history, perforation or bleeding after the application of NSAIDs, severe liver failures, severe kidney failure or severe heart failure, ibuprofen should not be applied together with other non-steroidal anti-inflammatory drugs including COX-2 inhibitors (increased risk of the occurrence of adverse effects, III trimester of pregnancy, cerebrovascular ischemia or any active bleeding, clotting disturbances (ibuprofen can lengthen the bleeding time), diathesis, blood production disturbances of unknown etiology, e.g. thrombopeania